Power Values of Generalized Skew Derivations with Annihilator Conditions on Lie Ideals


EROĞLU M. P. , ARGAÇ N.

BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY, vol.46, no.6, pp.1583-1598, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 6
  • Publication Date: 2020
  • Doi Number: 10.1007/s41980-019-00344-x
  • Title of Journal : BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.1583-1598

Abstract

Let R be a prime ring with maximal right ring of quotients Q, extended centroid C and a noncommutative Lie ideal L. Our aim is to characterize the forms of generalized skew derivations d and of R in case of